Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Red patches on upper part of body, diagnosed as pityriasis rosea. On zoderm cream and forcan. What is the solution for itching?

Hi , I had red patches on my upper part of the body alone. Doctor had diagnosed it as Pityriasis Rosea . He told me it wil go in 28 days. After 28 days it was reduced to a considerable extend but itching and some skin discolouring was still there. Then he said it is Pityriasis Versicolor and I am taking "Zoderm cream and Forcan ( 3 tablets ) for 3 weeks . He said this condition takes total 8 weeks to go and he has asked me to wait for 3 more weeks. I am not sure if the diaginisis is correct . Itching is really bad.Please give your suggestion
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi bad itching rules out tinea versicolor.even in pityriasis rosaesae itching is very less but more than the itching in tinea versicolor.use antihistamine daily once and i think black patches are only post inflammatory hyperpigmentation due to pityriasis rosasea.it should be treated with momate ointment in the morning and tri o bloc ointment in the night
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor